Some integrals involving products of Bessel and Legendre functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 35 (1965) no. 2, p. 418-423
@article{RSMUP_1965__35_2_418_0,
     author = {Srivastava, H. M.},
     title = {Some integrals involving products of Bessel and Legendre functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {35},
     number = {2},
     year = {1965},
     pages = {418-423},
     zbl = {0137.26702},
     mrnumber = {196144},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1965__35_2_418_0}
}
Srivastava, H. M. Some integrals involving products of Bessel and Legendre functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 35 (1965) no. 2, pp. 418-423. http://www.numdam.org/item/RSMUP_1965__35_2_418_0/

[1] Appell P., Kampe De Feriet J.: Fonctions hypergéométriques et hypersphériques, Polynomes d'Hermite, Paris, 1926. | JFM 52.0361.13

[2] Burchnall J.L., Cha'Undy T.W.: Expansions of Appell's double hypergeometric functions II, Quarterly Journal of Mathematics(Oxford), vol. 12 (1941), pp. 112-128. | JFM 67.1017.01 | MR 5208

[3] Erdelyi A., Magnus W., Oberhettinger F., Tricomi F.G.: Tables of Integral Transforms, vol. 2 New York, 1954.

[4] Watson G.N.: A treatise on the theory of Bessel functions, second edition, Cambridge, 1944. | JFM 50.0264.01 | MR 10746